# SDR SWAA2021090703319

- Difficulty date: August 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT IS CORRODED AT B/S 767-787 RIGHT B/L 23 ; / [01] REMOVED CORROSION A AFT CARGO FLOOR SUPPORT AT BS 767-787RIGHT B/L 23AS PER REF B737SRM 51-10-02-0G-0; [02] VERIFIED CORROSION REMOVAL STEP 1.; [03] PERFORMED UT THICKNESS INSP. ON REWORKED AREA AFT CARGO FLOOR SUPPORT @ B/S 767-787 RIGHT B/L 23. IAW B737 NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .011'. EQUIP: OLYMPUS 27MG CAL DUE: 4/22 B/C 172139; [04] ORIGINAL MATERIAL 0.050' MATERIAL REMOVED 0.039' MATERIAL REMAINING 0.011' FOUND OUT OF LIMITS AS PER REF B737 SRM 53-0053-1A-2 FIG 103-; [05] VERIFIED STEP 4.; [06] RECEIVED NEW SHIELD P/N: 146A8127U12ATSMRO AND INSTALLATION TO BE ACCOMPLISH ON TASKCARD TTG8Q004F6AR.; [07] REMOVED CORROSION ON SUPPORT SHIELD STA.767 TO STA.787 PER SRM 51-10-02-0G-0; FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG.103;ORIGINAL THICKNESS .050; REMOVED; .011; REMAINING .039 AND NEW SHIELD P/N 146A8127U12 TO BE INSTALLED ON TASK CARD TTG8Q004F6AR; [08] VERIFIED STEPS 6 AND 7.
